Alexei Venkov

On the space of cusp forms for certain Fuchsian groups generated by reflections

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Standard

On the space of cusp forms for certain Fuchsian groups generated by reflections. / Venkov, Alexei.

In: Soviet Mathematics. Doklady, Vol. 18, 1977, p. 1214-1217.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Harvard

Venkov, A 1977, 'On the space of cusp forms for certain Fuchsian groups generated by reflections' Soviet Mathematics. Doklady, vol. 18, pp. 1214-1217.

APA

CBE

MLA

Vancouver

Author

Venkov, Alexei. / On the space of cusp forms for certain Fuchsian groups generated by reflections. In: Soviet Mathematics. Doklady. 1977 ; Vol. 18. pp. 1214-1217

Bibtex

@article{8b5841c06c6411deb2cc000ea68e967b,
title = "On the space of cusp forms for certain Fuchsian groups generated by reflections",
author = "Alexei Venkov",
note = "Translation from Dokl. Akad. Nauk SSSR 236, 525-527 (1977) (Russian)",
year = "1977",
language = "English",
volume = "18",
pages = "1214--1217",
journal = "Soviet Mathematics. Doklady",
issn = "0197-6788",
publisher = "American Mathematical Society",

}

RIS

TY - JOUR

T1 - On the space of cusp forms for certain Fuchsian groups generated by reflections

AU - Venkov,Alexei

N1 - Translation from Dokl. Akad. Nauk SSSR 236, 525-527 (1977) (Russian)

PY - 1977

Y1 - 1977

M3 - Journal article

VL - 18

SP - 1214

EP - 1217

JO - Soviet Mathematics. Doklady

T2 - Soviet Mathematics. Doklady

JF - Soviet Mathematics. Doklady

SN - 0197-6788

ER -